MathSciNet Relay Station
MathSciNet bibliographic data
MR293110 (45 #2189) 30A92
Yu, Chung Ling Reflection principle for systems of first order elliptic equations with analytic coefficients. Trans. Amer. Math. Soc. 164 (1972), 489–501.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement